# SDR CALA2024070500138

- Difficulty date: July 1, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286HARM
- Aircraft time: 126,045 hours, 19,441 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim Switch
- Part number: 90G97
- Condition: Faulted
- Location: Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STAB TRIM EICAS CAME ON ON INIT CLIMBOUT PERFORMED TROUBLESHOOTING PROCEDURE FOR STAB TRIM REF FIM 27-48 TASK 809, FAULTING LEFT HYDRAULIC BRAKE PRESSURE SWITCH STAB TRIM MESSAGE NO LONGER ACTIVE REFERENCE LOG PAGE 8475892 FOR ACTION TAKEN. LEFT HYDRAULIC BRAKE PRESSURE SWITCH FAULTED ON STAB TRIM BOX DURING TROUBLESHOOTING. SETTED LEFT AND CENTER STAB TRIM SHUTOFF VALVE SWITCHES TO CUTOFF. REF B767 AMM 27-41-07 STEP 2E(3) REMOVED AND REPLACED LEFT HYDRAULIC BRAKE PRESSURE SWITCH REF AMM 27-41-07. OPS CK GOOD, LEAK CK GOOD. NO DEFECTS NOTED. NO MESSAGES SHOWING PARTS USED: 75-2741-3-0088,QTY :1
